# SDR SWIA2020072951514

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER STGR25, HAS CORROSION BETWEEN FS319 AND FS333.  REMOVED CORROSION FROM THE STRINGER,   "OUT OF LIMITS" IAW SRM (ORIGINAL: .063) - (REMAINING: .032) - (LOSS: .031) / --REMOVED AND REPLACED THE STRINGER IAW DRAWING,  AND SRM.
